# SDR AALA20072359

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 31,297 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT AT FIRST CLASS CLOSET LENS BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
